Ibuprofen & Paracetamol Suspension is a medicine that is used for the treatment of Joints Pain, Fever, Muscles Pain, Back Pain, Headache, Pain In Nerves and other conditions.
Ibuprofen & Paracetamol Suspension contains Ibuprofen, and Paracetamol as active ingredients.
Ibuprofen & Paracetamol Suspension works by blocking the production of a prostaglandin that is released in the body during pain; increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating;
Detailed information related to Ibuprofen & Paracetamol Suspension's uses, composition, dosage, side effects and reviews is listed below.
Ibuprofen & Paracetamol Suspension is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:
· Joints Pain
· Muscles Pain
· Back Pain
· Pain In Nerves
· Pain In Teeth
· Ear Pain
· Joint Pain
· Periods Pain
Ibuprofen & Paracetamol Suspension improves the patient's condition by performing the following functions:
· Blocking the production of a prostaglandin that is released in the body during pain.
· Increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.
Ibuprofen & Paracetamol Suspension is composed of the following active ingredients (salts)
· Ibuprofen (100 MG/5ML)
· Paracetamol (162.5 MG/5ML)
Please note that this medicine may be available in various strengths for each active ingredient listed above.
The following is a list of possible side-effects that may occur from all constituting ingredients of Ibuprofen & Paracetamol Suspension. This is not a comprehensive list. These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious. Consult your doctor if you observe any of the following side-effects, especially if they do not go away.
· Skin Rash
· Bleeding From The Skin Or Nose
· Abdominal Pain
· Abnormal Blood Counts
· Severe Skin Reactions
Before using this drug, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition. Tell your doctor if your condition persists or worsens. Important counseling points are listed below.
· Avoid taking alcohol or salicylates to prevent bleeding
· Avoid using it if allergic to paracetamol
· Consult your doctor if you develop blurred vision, ringing or roaring in ears
· Consult your doctor if you have systemic lupus erythematosus
· Do not take paracetamol if you consume alcoholic beverages every day
· Inform your doctor if you have bruising or bleeding
Diclofenac Sodium & Paracetamol Tablets
Ibuprofen & Paracetamol Tablets
Diclofenac Linseed Oil Menthol Gel
Naproxen Sodium Tablets
Paracetamol & Promethazine Suspension
Nimesulide & Paracetamol Tablets
Chlorzoxazone Diclofenac Paracetamol Tablets
Mefenamic Acid Tablets
Hyoscine Butylbromide Injection
Aceclofenac & Paracetamol Suspension
Pregabalin & Methylcobalamin Capsules
Diclofenac Sodium Injection
Diclofenac Potassium, Paracetamol & Serratiopeptid
Diclofenac Linseed Oil Methyl Salicylate & Menthol Spray
Paracetamol & Dicyclomine HCL Tablets
Paracetamol Drops Suspension